# SDR WVBA01299

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater Fuel
- Component: Electrosys, FR65D793EL
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A NORMAL AIRCRAFT INSPECTION, FORWARD FUEL PRESSURE REGULATOR WAS FOUND TO BE EXTREMELY STAINED FROM FUEL LEAKING BETWEEN BODY HALVES.  TIME IN SERVICE ON THIS PARTICULAR REGULATOR IS UNKNOWN.  THERE HAS BEEN APPROX 120 HOURS SINCE LAST INSPECTED AND 1,191.2 HOURS TIME IN SERVICE ON THE HEATER ASSY ITSELF.  SUBMITTER SUGGESTED THAT PARTICULAR ATTENTION BE PAID TO INSPECTING THESE REGULATORS DUE TO EXCESSIVE FAILURES IDENTICAL TO THIS ONE.  (X)
